# SDR SWAA2018071123422

- Difficulty date: July 9, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 28,120 hours, 22,139 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EGRESS FLOOR WHITE LIGHT COVER LOOSE.  SECURED LENS IAW AMM.
